| Catalog Number |
368045 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that after centrifugation with 20 bd vacutainer® serum blood collection tubes rbcs are clouding in supernatant.There was no report of patient impact.The following information was provided by the initial reporter: customer states rbcs are clouding in supernatant after centrifugation.
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 5 samples for investigation.The samples were evaluated for additive abnormality/defects and no issues were observed.Complaints for sample quality are under statistical control for the month of august 2023.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for poor serum (rbc's in serum).Based on the information provided in the complaint, the root cause was due to pre-analytical handling errors.
Event or Problem Description